# SDR 97UAL900011

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Chafed
- Location: Cabin
- Component: Air Cruisers, 7A123855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT REMOVED FOR TIME CONTROLLED OVERHAUL.  DURING OVERHAUL, CHAFE DAMAGE FROM THE ASPIRATORS WAS DETECTED IN THE CYLINDER INFLATION BAG, BOTH LOWER AND UPPER SURFACES OF THE CENTER INFLATION TUBE AND THROUGH THE SLIDING SURFACE.  REPAIRED CHAFE DAMAGE.
